Alert archive / Nevada / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 4, NWS Elko, NV

June 28, 2011Humboldt County, Nevada

NWS Elko, NV issued this severe thunderstorm warning at Jun 28, 2011, 7:12 PM PDT for Humboldt County, Nevada. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2011, 7:12 PM PDT (02:12 UTC)
Expired
Jun 28, 2011, 7:30 PM PDT
In force
18 min
Issued by
NWS Elko, NV
Area
Storm-based polygon

County Humboldt County, NV

The radar

The Elko radar (KLRX), 171 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 2.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2011-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2011-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3408 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WUUS55 KLKN 290212
SVRLKN
NVC013-290230-
/O.NEW.KLKN.SV.W.0004.110629T0212Z-110629T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ELKO NV
712 PM PDT TUE JUN 28 2011

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL HUMBOLDT COUNTY IN NORTHWEST NEVADA...

* UNTIL 730 PM PDT

* AT 711 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME NORTH CENTRAL HUMBOLDT COUNTY...OR 17 MILES WEST OF
  MCDERMITT...AND MOVING NORTH AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHERN HUMBOLDT COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4200 11806 4200 11790 4199 11789 4185 11795
      4189 11818 4201 11815 4201 11807
TIME...MOT...LOC 0212Z 194DEG 42KT 4196 11803

$$

RCM
1 follow-up statement
642 
WWUS55 KLKN 290221
SVSLKN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
721 PM PDT TUE JUN 28 2011

NVC013-290231-
/O.EXP.KLKN.SV.W.0004.000000T0000Z-110629T0230Z/
HUMBOLDT NV-
721 PM PDT TUE JUN 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HUMBOLDT COUNTY
WILL EXPIRE AT 730 PM PDT...

THE SEVERE THUNDERSTORM IS MOVING OUT OF HUMBOLDT COUNTY...AND 
SHOULD NO LONGER BE A THREAT AFTER 730 PM PDT.

&&

LAT...LON 4200 11806 4200 11790 4199 11789 4185 11795
      4189 11818 4201 11815 4201 11807
TIME...MOT...LOC 0221Z 194DEG 42KT 4205 11791

$$

RCM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:15 PM PDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jun 28, 4:15 PM PDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
415 PM PDT TUE JUN 28 2011

.SYNOPSIS...AN UNSEASONABLY STRONG STORM SYSTEM WILL PRODUCE SHOWERS
AND THUNDERSTORMS ALONG WITH GUSTY WINDS THROUGH WEDNESDAY. AN
UNUSUAL LATE JUNE COLD FRONT WILL BRING MUCH COOLER TEMPERATURES
WEDNESDAY...WITH AFTERNOON TEMPERATURES FALLING BELOW NORMAL.
EXPECT A WARMING TREND LATE THIS WEEK THROUGH THE WEEKEND.
MONSOONAL MOISTURE IS EXPECTED TO INCREASE ACROSS THE GREAT BASIN
NEXT WEEK.

&&

.SHORT TERM...TONIGHT THROUGH THURSDAY. UNSEASONABLY
INTENSE STORM SPINNING OFF THE CALIFORNIA COAST THIS AFTERNOON.
VERY UNUSUAL TO SEE SOMETHING THIS STRONG THIS FAR SOUTH IN LATE
JUNE. DYNAMIC LIFT ALREADY INCREASING ACROSS NW NEVADA WITH CLOUDS
LOWERING/VIRGA INCREASING...AND OCCASIONAL LIGHTNING STRIKES. HAVE
NOTICED A SUBTLE SLOWING OF THIS CYCLONE'S PROGRESSION AS IT IS
QUITE CUTOFF FROM THE WESTERLIES. 558 DM UPPER LOW EXPECTED TO
ONLY BE NEAR SAN FRANCISCO BY SUNRISE WEDNESDAY. TONIGHT...EXPECT
THICKENING CLOUDS AND DEVELOPING SHOWERS MAINLY CONFINED TO
HUMBOLDT COUNTY. OTHER LOCATIONS TO REMAIN DRY TONIGHT. WILL
MAINTAIN WIND ADVISORY THROUGH 9 PM...WITH STRONGEST WINDS
CONTINUING FROM TONOPAH TO ELY. ELY HAS REPORTED A PEAK GUST OF
58 MPH THIS AFTERNOON.

WEDNESDAY...PACIFIC LOW SLOWLY DRIFTS TO NEAR TONOPAH BY EVENING.
EXPECT DECENT DYNAMIC LIFT AND FRONTOGENESIS TO PROGESS ACROSS THE
CWA WEDNESDAY...ALONG WITH A STRONG /FOR LATE JUNE/ COLD FRONT.
SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED ALONG THE COLD
FRONT. WITH THE SLOWER TIMING...IT APPEARS EASTERN NEVADA /FROM
ELKO EASTWARD/ WILL HAVE SUFFICIENT TIME TO WARM UP BEFORE FRONTAL
PASSAGE. MODELS DEVELOP A HEALTHY INSTABILITY AXIS AHEAD OF COLD
FROPA...SO CONVECTION IS LIKELY AND WILL BE MONITORING RADAR
TOMORROW FOR ANY STRONGER STORMS. QPF WILL BE LIMITED...WITH
PRECIPITATION AMOUNTS CONFINED TO LESS THAN 0.10 INCH FOR MOST
LOCALES. MUCH COOLER WEDNESDAY WITH MAX TEMPS FOR MOST VALLEYS
FALLING BACK BELOW NORMAL INTO THE 70S.

HAVE ISSUED ANOTHER WIND ADVISORY FOR WHITE PINE COUNTY FOR
WEDNESDAY AFTERNOON AND EVENING. EXPECT PREFRONTAL S/SW WINDS TO
BE STRONG...AVERAGING 30-40 MPH WITH GUSTS EXCEEDING 50 MPH ONCE
AGAIN.

SHOWERS/CONVECTION WANE WEDNESDAY NIGHT AS LOW WEAKENS AND RAPIDLY
EJECTS EAST OF NEVADA. QUIET ZONAL FLOW QUICKLY REESTABLISHES
THURSDAY WITH DRIER AIR...SUNSHINE...LESS WIND...AND PLEASANT HIGH
TEMPERATURES MAINLY IN THE 70S. BT

.LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. TYPICAL SUMMER
WEATHER EXPECTED FOR THE GREAT BASIN IN THE LONG TERM. QUIET WEATHER
WITH SEASONABLY WARM/HOT AFTERNOONS FRIDAY THROUGH THE HOLIDAY
WEEKEND. MONSOONAL MOISTURE WILL INCREASE MONDAY THROUGH WEDNESDAY
NEXT WEEK.

FRIDAY THROUGH SUNDAY...VERY QUIET WEATHER WITH A WARMING TREND AS
THICKNESSES CLIMB AND MONSOON ANTICYCLONE INCHES NORTH FROM THE FOUR
CORNERS INTO UTAH. MOISTURE VERY LIMITED AS THIS OCCURS...AND ZEROED
OUT ALL POP GRIDS THROUGH SUNDAY MORNING. AFTERNOON MAX TEMPS WILL
WARM STEADILY...WITH VALLEYS MAINLY IN THE 80S FRIDAY...NEAR 90
SATURDAY...AND WELL INTO THE 90S ON SUNDAY. 592 DM UPPER HIGH IN SW
UTAH EXPECTED TO BLOCK ANY APPRECIABLE MONSOON MOISTURE RETURN
THROUGH SUNDAY.

MONDAY...PATTERN SHIFTS AND STRONG MONSOONAL PATTERN EMERGES ACROSS
THE DESERT SW. 12Z ECMWF SHIFTS UPPER HIGH EASTWARD TO WESTERN
COLORADO...OPENING THE DOOR FOR SOUTHERLY FLOW AND MONSOONAL
MOISTURE TO BEGIN INCREASING ACROSS NEVADA. APPEARS THAT THE
TROPICAL CYCLONE DEVELOPING OVER THE BAY OF CAMPECHE/GULF OF MEXICO
WILL BE THE CATALYST FOR THIS YEAR'S MONSOON. PREFERRED ECMWF MODEL
DIRECTS THE REMNANTS OF THIS TROPICAL SYSTEM AROUND THE UPPER
RIDGE...INTO NE MEXICO FRIDAY...TEXAS BIG BEND/CHIHUAHUA MEXICO
SATURDAY...AND INTO SOUTHERN ARIZONA/SONORA ON SUNDAY. ONCE UPPER
HIGH SHIFTS EASTWARD...MOISTURE IN ARIZONA WILL BE FREE TO FLOW
NORTH INTO THE GREAT BASIN. FIRST MENTIONABLE POPS IN THE GRIDS ARE
FOR MONDAY...WITH ONLY MINIMAL SLIGHT CHANCES FOR THUNDERSTORMS IN
THE AFTERNOON NEAR THE CENTRAL NEVADA CONVERGENCE ZONE /ALONG AND
SOUTH OF U.S. HIGHWAY 50/. CHANCES FOR RAIN/THUNDERSTORMS SHOULD
ONLY INCREASE TUESDAY AND WEDNESDAY...AS MONSOON MOISTURE FLUX IS
MAINTAINED FROM ARIZONA/SONORA AROUND 590 DM UPPER HIGH IN
COLORADO/NEW MEXICO. RAIN CHANCES WILL BE BEST ACROSS WHITE PINE
COUNTY OF COURSE...AND FUTURE SHIFTS WILL NEED TO RAISE
PRECIPITATION CHANCES FURTHER ONCE ALL MODELS GRASP THIS COMING
PATTERN CHANGE. BT

&&

.AVIATION...STRONG S/SW WINDS WILL CONTINUE AT ALL TAF SITES INTO
THIS EVENING AS UNSEASONABLY STRONG STORM SYSTEM APPROACHES NORTHERN
CALIFORNIA. STRONGEST WINDS WILL CONTINUE AT KTPH AND KELY...WHERE
GUSTS OF 45-50 KTS ARE LIKELY ALONG WITH AREAS OF BLDU. GUSTS NEAR 35
KTS AT KEKO...MUCH LESS WIND AT KWMC. LOWERING CLOUD CEILINGS AND
VCSH AT KWMC THROUGH 12Z WED...ALL OTHER SITES DRY THROUGH TONIGHT.
UNSEASONABLY STRONG COLD FRONT IS EXPECTED TO PRODUCE -SHRA/-TSRA
AND GUSTY WINDS NEAR ALL TAF SITES WEDNESDAY. BT

&&

.FIRE WEATHER...CRITICAL FIRE WEATHER CONDITIONS IN PROGRESS
AS EXPECTED MAINLY SOUTH OF I-80 WITH STRONG S/SW WINDS COMBINING
WITH RH OF 5-10%. WILL MAINTAIN RED FLAG WARNING FOR ZONES
454/455/457 THROUGH 9 PM. WINDS WILL REMAIN QUITE BREEZY OVERNIGHT
WITH AT LEAST SOME RH RECOVERY. ISOLATED LIGHTNING STRIKES
POSSIBLE FOR ZONE 467 THROUGH TONIGHT.

HAVE ISSUED ANOTHER RED FLAG WARNING FOR ZONE 455/WHITE PINE
COUNTY FOR WEDNESDAY. STRONG S/SW PREFRONTAL WINDS WILL PERSIST
ACROSS ZONE 455 THROUGH MUCH OF WEDNESDAY. MIN RH VALUES MORE
MARGINAL NEAR 13-16% BUT WINDS WILL BE STRONG AVERAGING 30-40 MPH.

STRONG COLD FRONT WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
AFFECTING ALL ZONES WEDNESDAY. CWR WILL BE QUITE LOW...WITH
LIMITED QPF AND MOST LOCATIONS RECEIVING LESS THAN 0.10 INCH.
NONETHELESS...EXPECT INCREASED LAL AS THIS FRONT PASSES WEDNESDAY
AND WEDNESDAY EVENING. BT

&&

.HYDROLOGY...LAMOILLE CREEK IS STILL HOLDING STEADY AT MINOR FLOOD
STAGE LEVEL...WITH CONTINUING HIGH FLOWS FOR THE NEXT FEW DAYS.

ON THE HUMBOLDT MAIN STEM...SLOW MOVING CREST WILL MOVE FROM
DOWNSTREAM OF DEETH TOWARD ELKO. NOT CLEAR AT THIS TIME IF IT WILL
FLOOD BUT DOES NOT LOOK LIKE IT WANTS TO. FURTHER DOWN TOWARD CARLIN
AND PALISADES THE CREST IS ABOVE ACTION STAGE AND SO ISSUING
STATEMENTS ON IT. EVEN FURTHER DOWN AT BATTLE MOUNTAIN AND COMUS THE
RIVER IS IN FLOOD AND WILL REMAIN SO. AGAIN THE WAVES ALONG THE
RIVER MOVE VERY SLOWLY SO STAY TUNED.

SOUTH FORK HUMBOLDT...WATER RELEASES FROM THE DAM APPEAR TO HAVE
DECREASED FROM MONDAY AND SO THE RIVER STAGE HEIGHT IS DOWN. THIS IS
MOST LIKELY DUE TO DRAMATICALLY REDUCED SNOW PACK. BB

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM PDT THIS EVENING FOR EXTREME EASTERN
ELKO COUNTY...NORTHERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT
RANGE...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY...WHITE PINE COUNTY.

RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING FOR NORTHERN LANDER
COUNTY AND NORTHERN EUREKA COUNTY...NORTHERN NYE COUNTY...
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE
COUNTY.

RED FLAG WARNING FROM 11 AM TO 8 PM PDT WEDNESDAY FOR WHITE PINE
COUNTY.

WIND ADVISORY FROM 11 AM TO 8 PM PDT WEDNESDAY FOR WHITE PINE
COUNTY.

&&

98/99/99/98/98
Hazardous weather outlook, Jun 28, 5:07 PM PDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
507 PM PDT TUE JUN 28 2011

NVZ013-032>034-036-037-300000-
NORTHERN NYE COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
507 PM PDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA...NORTHEAST NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TONIGHT.

A WIND ADVISORY IS IN EFFECT UNTIL 9 PM THIS EVENING. SOUTH TO
SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL OCCUR.

A RED FLAG WARNING IS IN EFFECT UNTIL 9 PM THIS EVENING. THE
COMBINATION OF STRONG WINDS AND VERY LOW HUMIDITIES WILL CREATE
DANGEROUS FIRE CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A COLD FRONT WILL PRODUCE SHOWERS AND THUNDERSTORMS ON WEDNESDAY
WITH GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ035-300000-
WHITE PINE COUNTY-
507 PM PDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA.

.DAY ONE...TONIGHT.

A WIND ADVISORY AND RED FLAG WARNING ARE IN EFFECT UNTIL 9PM.
SOUTHERLY WINDS WILL GUST TO NEAR 45 MPH THROUGH 9PM. TRAVEL WILL
BE DIFFICULT AND CRITICAL FIRE CONDITIONS WILL CONTINUE THROUGH 9PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A WIND ADVISORY AND A RED FLAG WARNING ARE IN EFFECT ON WEDNESDAY
FROM 11 AM TO 8 PM. GUSTY WINDS AND VERY DRY CONDITIONS WILL
CREATE DANGEROUS FIRE CONDITIONS. SOUTH TO SOUTHWEST WINDS WILL
GUST TO NEAR 50 MPH AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

CHRISTENSEN

In the hours before

Special weather statement, Jun 28, 4:59 PM PDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
459 PM PDT TUE JUN 28 2011

NVZ030-290030-
HUMBOLDT COUNTY NV-
459 PM PDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUMBOLDT COUNTY
UNTIL 530 PM PDT...

AT 454 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 20 MILES SOUTHWEST OF DUFFERENA...MOVING NORTH AT
45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   DUFFERENA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4200 11896 4200 11880 4157 11902 4159 11934
      4183 11935 4184 11933 4199 11934 4200 11932
      4201 11897
TIME...MOT...LOC 2358Z 194DEG 39KT 4167 11920

TURNER
Special weather statement, Jun 28, 6:32 PM PDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
632 PM PDT TUE JUN 28 2011

NVZ030-290200-
HUMBOLDT COUNTY NV-
632 PM PDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUMBOLDT COUNTY UNTIL
700 PM PDT...

AT 629 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF KINGS RIVER VALLEY...MOVING
NORTH AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   KINGS RIVER VALLEY...

&&

LAT...LON 4201 11786 4199 11771 4146 11820 4152 11842
      4201 11842
TIME...MOT...LOC 0132Z 199DEG 43KT 4158 11827

RCM

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:32 PM PDTSpecial Weather StatementLKNHumboldt28 min
Jun 28, 6:41 PM PDTSevere Thunderstorm WarningLKNHumboldt34 min
Jun 28, 8:50 PM PDTSpecial Weather StatementLKN40 min
Jun 28, 10:59 PM PDTSpecial Weather StatementLKN46 min
Jun 29, 12:19 AM PDTSpecial Weather StatementLKN26 min
Jun 29, 1:05 AM PDTSpecial Weather StatementLKN25 min
Jun 29, 1:17 AM PDTSevere Thunderstorm WarningLKNHumboldt28 min
Jun 29, 1:39 AM PDTHigh Wind WarningLKNWhite Pine18 hr
Jun 29, 1:39 AM PDTWind AdvisoryLKNElko18 hr
Jun 29, 1:44 AM PDTSpecial Weather StatementLKNHumboldt61 min
Jun 29, 8:19 AM PDTSpecial Weather StatementLKN41 min
Jun 29, 9:12 AM PDTSpecial Weather StatementLKN48 min
Jun 29, 11:33 AM PDTSevere Thunderstorm WarningLKNElko42 min
Jun 29, 12:19 PM PDTSpecial Weather StatementLKN26 min
Jun 29, 12:42 PM PDTSpecial Weather StatementLKN48 min
Jun 29, 1:56 PM PDTSevere Thunderstorm WarningLKNEureka, Lander49 min
Jun 29, 3:03 PM PDTSpecial Weather StatementLKN42 min
Jun 29, 3:16 PM PDTSpecial Weather StatementLKN44 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.